# SDR UIEA2024101501016

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN BETWEEN STA 654+121 AND STA 676 AND STGR 14LH TO STGR 16LH WINDOW FRAME WITH CORROSION( CORROSION WAS REMOVED, EVALUATED AND FOUND WITHIN PERMISSIBLE DAMAGE TOLERANCE AS CATEGORY A IAW CMA TLS 24-0203. NO FURTHER DEFECTS NOTED )
